# SDR GLB2008F00028

- Difficulty date: September 24, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR CONFORMITY CHECK OF REPAIR ABOVE AIRSTAIR DOOR PERFORMED.  MX FOUND STOP DRILLED CRACKS AROUND 2 RIVETS BOTH 1.25 FROM LT AND RT CENTERLINE OF STRINGER 1 AT 163.975.  MX REMOVED OLD PATCH, REMOVED DAMAGED AREAS BY CUTTING OUT .75" SKIN IN BOTH AREAS.  MX INSTALLED SHIM MADE FROM ORIGINAL SKIN MATERIAL, THEN INSTALLED COVER PATCH IAW BEECH 1900 SRM 51-70-06.  COVER PATCH MADE FROM NEW FACTORY SKIN MATERIAL 6.2" BY 4.1".  RII INSPECTION COMPLIED WITH AT STATION 163.975 PER TASKCARD 8.2.1  MX PERFORMED A PRESSURIZATION CHECK THAT WAS REQUIRED FOR MAJOR REPAIR OF FUSELAGE SKIN IN AW BMM 21-30.  ALL CHECKS FOUND TO BE WITHIN LIMITS.
